Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Deafness in left ear, pain in mastoid area. CT scan showed cloudiness. Multiple CT scans dangerous?

Hi! I had a CT scan in November on my mastoid, which showed some cloudiness. I have since gone deaf in my left ear and have major pain in my mastoid area. Im afraid that i may have a brain tumor , but My dr refuses to do another CT scan because he says that the risks outweigh the benefits. Ive had multiple mri s too, but the drs cant figure out whats wrong. Ive found another dr who s willing to do a CT scan. Do you think this is dangerous? and why? Do you know of any alternate scans that I have have instead of the CT scan? Thanks!
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
I have gone through your query; it suggests that there is no need to another
CT scan of the temporal region.
Just consult the ENT specialist for management of your disease.

Wish you good health
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor